Open Access
August 2002 Bounds on measures satisfying moment conditions
Jean B. Lasserre
Ann. Appl. Probab. 12(3): 1114-1137 (August 2002). DOI: 10.1214/aoap/1031863183


Given a semialgebraic set $S\subset \mathbb{R}^n$, we provide a numerical approximation procedure that provides upper and lower bounds on $\mu(S)$, for measures $\mu$ that satisfy some given moment conditions. The bounds are obtained as solutions of positive semidefinite programs that can be solved via standard software packages.


Download Citation

Jean B. Lasserre. "Bounds on measures satisfying moment conditions." Ann. Appl. Probab. 12 (3) 1114 - 1137, August 2002.


Published: August 2002
First available in Project Euclid: 12 September 2002

zbMATH: 1073.90534
MathSciNet: MR1925454
Digital Object Identifier: 10.1214/aoap/1031863183

Primary: 6008 , 60D05 , 90C22 , 90C25

Keywords: geometric probability , Moment problem , Probability , Tchebycheff bounds

Rights: Copyright © 2002 Institute of Mathematical Statistics

Vol.12 • No. 3 • August 2002
Back to Top